# SDR FDEA201105051757

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN DECK SUPPORT WEB IS CRACKED BETWEEN FRAME 79 & FRAME 80 / 82 AT   FLOOR LAVEL, RT SIDE. REMOVED DAMAGED WEB IAW A300-600 SRM 51-72-10.   LOCATED, DRILLED AND DEBURRED NEW HOLES IAW A300-600 SRM 51-72-10.  INSTALLED NEW WEB SUPPORT IAW SRM 51-72-10 AND DWG  18A53981113 ISSUE "A".
